Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 1, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Feb 24, 2016, 5:36 PM EST for Adams County, York County, Pennsylvania. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2016, 5:36 PM EST (22:36 UTC)
- Expired
- Feb 24, 2016, 6:15 PM EST
- In force
- 39 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Adams County, PA, York County, PA
The radar
The State College radar (KCCX), 126 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 6:10 PM EST | TSTM WND DMG | Wellsville, PA | NUMEROUS TREES REPORTED DOWN COUNTYWIDE. |
| Feb 24, 6:24 PM EST | TSTM WND DMG | 1 Ne Spring Grove, PA | TREE DOWN ON A HOME ALONG ROUTE 116 IN JACKSON TWP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 3:20 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 382 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 495 m²/s²
- 0-3 km storm-relative helicity
- 559 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
295
WUUS51 KCTP 242236
SVRCTP
PAC001-133-242315-
/O.NEW.KCTP.SV.W.0001.160224T2236Z-160224T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
536 PM EST WED FEB 24 2016
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
WESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 615 PM EST
* AT 535 PM EST...DOPPLER RADAR INDICATED A LINE OF STRONG TO SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
ROUZERVILLE TO NEAR THURMONT TO NEAR POINT OF ROCKS...AND MOVING
NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
WEIGELSTOWN...YORK...PARKVILLE...HANOVER...GETTYSBURG...LOWER
ALLEN...LAKE HERITAGE...VALLEY GREEN...SHILOH...BONNEAUVILLE...
LITTLESTOWN...MCSHERRYSTOWN...SIDDONSBURG...PENNVILLE...HAMPTON...
GLEN ROCK...YORK AIRPORT...LAKE MEADE...CASHTOWN AND ORRTANNA.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 240 AND 241...AND
FROM MILE MARKERS 243 TO 245.
INTERSTATE 83 FROM MILE MARKERS 20 TO 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. ALTHOUGH A TORNADO
IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
&&
LAT...LON 3994 7747 3999 7740 4003 7719 4015 7703
4016 7697 4016 7691 4019 7693 4019 7691
4020 7693 4022 7690 4021 7687 4022 7685
4020 7682 4017 7675 4013 7674 4008 7668
3972 7674 3972 7746
TIME...MOT...LOC 2235Z 223DEG 47KT 3979 7750 3960 7730 3928 7743
$$
RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 4:57 PM EST, 39 minutes earlier.
Area forecast discussion, Feb 24, 4:57 PM EST, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 457 PM EST WED FEB 24 2016 .SYNOPSIS... A STRONG LOW PRESSURE SYSTEM OVER WESTERN KY AT MID AFTERNOON WILL STRENGTHEN AS IT LIFTS NORTHEAST ACROSS THE UPPER OHIO VALLEY AND LOWER GREAT LAKES REGION. WIDESPREAD MODERATE TO LOCALLY HEAVY RAIN IS EXPECTED. STRONG TO POTENTIALLY DAMAGING WINDS ARE POSSIBLE FROM LATE THIS AFTERNOON INTO THE EVENING ALONG A FAST MOVING LINE OF HEAVY SHOWERS/THUNDERSTORMS. GUSTY NORTHWEST WINDS WILL DIRECT COLDER AIR INTO THE AREA BEHIND THE DEPARTING STORM SYSTEM FOR THE SECOND HALF OF THE WEEK. RAIN WILL MIX WITH AND CHANGE TO SNOW ON THURSDAY OVER WESTERN PENNSYLVANIA WITH A LIGHT ACCUMULATION BY FRIDAY MORNING. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... TORNADO WATCH #28 IN EFFECT UNTIL 04Z FOR ADAMS...LANCASTER AND YORK COUNTIES. AREA WILL BE ON THE FAR NORTHERN PERIPHERY OF WARM SECTOR IN HIGHLY SHEARED ENVIRONMENT. HEAVY RAIN...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. AS UPPER LOW OVER OHIO VALLEY AND ASSOCIATED OCCLUDING SFC FRONT MOVE EAST TOWARD THE REGION THIS AFTN AND EVENING...EXPECT INCREASE IN COVERAGE IN RAIN SHOWERS FROM SOUTH NORTH. AREAS OF HEAVY RAIN WILL CONTINUE INTO EVENING HOURS. BUDDING INSTABILITY AND IMPRESSIVE WIND FIELDS ALOFT LOOK TO GATHER TO SUPPORT A LATE WINTER SEVER OUTBREAK ACROSS PARTS OF THE MID ATLANTIC LATE THIS AFTN AND EVENING. ENHANCED OUTLOOK POSTED OVER EASTERN PA. THE ANOMALOUS MOISTURE VALUES COMBINED WITH STRONG DIFLUENT FLOW ALOFT/BOUNDARY LAYER CONVERGENCE WILL SUPPORT POTENTIAL FOR ORGANIZED FRONTAL OR PRE- FRONTAL CONVECTION ALONG/AHEAD OF A STRONG COLD FRONT RACING EAST- NORTHEAST FROM THE SOUTHERN APPALACHIANS AND ACROSS THE MID ATLANTIC STATES. WHILE THE AREA OF PCPN WILL BE QUITE PROGRESSIVE...THE PATTERN IS FAVORABLE FOR LOCALIZED HEAVY RAIN RATES/FLOODING RISK ESPECIALLY WITH CENTRAL PA FFG VALUES RATHER LOW. THEREFORE WPC HAS MAINTAINED RISK FOR EXCESSIVE RAINFALL AND WILL CONTINUE TO HIGHLIGHT IN HWO. UTILIZED WPC GUIDANCE FOR QPF AMTS WHICH RANGE BTWN 0.75 INCHES IN THE LAURELS TO ~ 1.50 INCHES FOCUSED INTO THE THE SOUTHERN POCONOS/ENDLESS MTNS WHERE TERRAIN ENHANCEMENT WILL BE MAXIMIZED. HEAVY RAIN/SEVERE WX RISK SHOULD END BY MIDNIGHT WITH LINGERING LIGHT RAIN/SHOWERS INTO EARLY THURSDAY MORNING. SNOW MAY BEGIN TO MIX WITH RAIN OVER THE HIGHER TERRAIN ALONG THE WESTERN ALLEGHENIES AS COLDER AIR BEGINS TO FILTER IN BEHIND INCREASINGLY GUSTY NW WINDS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... NO BIG CHANGES TO THE FORECAST DURING THIS PERIOD AS LATEST PROJECTIONS REMAIN CONSISTENT WITH DEPARTING STORM. PERSISTENT/STRONG COLD ADVECTION WRAPPING INTO CENTRAL PA BEHIND THE DEPARTING STORM TRACKING INTO THE ST. LAWRENCE VALLEY SHOULD TRANSITION RAIN TO SNOW OVER THE WESTERN ALLEGHENIES ON THURSDAY. MARGINALLY WARM BLYR TEMPS AND ROAD SFC MAY BE A LIMITING FACTOR FOR ACCUMULATIONS INITIALLY. THE COMBINATION OF LAKE EFFECT/ENHANCED UPSLOPE SNOW AND DECAYING COMMA HEAD/DEFORMATION ZONE SHOULD YIELD A GENERAL 1-3 INCHES BY FRIDAY MORNING. WIND GUSTS IN THE 25 TO 35 MPH RANGE ARE LIKELY ON THURSDAY WITH PEAK GUSTS AROUND 40 MPH POSSIBLE ON THE RIDGES IN SOUTHWEST PA. LAKE EFFECT/UPSLOPE SNOW SHOWERS GRADUALLY TAPER DOWN ON FRIDAY AND COME TO AN END FRI NGT AS WEAK RIDGE OF HIGH PRESSURE SLIDES INTO THE AREA. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... TEMPERATURES SHOULD MODERATE NICELY SAT-SUN AS SW FLOW ERODES COLD AIR...AND 850MB TEMPS GO BACK ABOVE 0C ON SUNDAY. MODEL CONSENSUS SHOWS LOW PRES TRACKING FROM THE MIDWEST ACROSS THE LOWER GREAT LAKES INTO NORTHERN NEW ENGLAND SUN-MON...BRINGING RISK OF RAIN/SNOW TO START NEXT WEEK. GFS/ECMWF DIVERGE ON THE SFC PATTERN TOWARD THE MIDDLE OF NEXT WEEK...WITH GFS LATCHING ON AND SLOWING A SOUTHERN STREAM WAVE WHILE ECMWF IS MORE PROGRESSIVE....KEEPING THIS PORTION OF FORECAST IS LOW CONFIDENCE. && .AVIATION /22Z WEDNESDAY THROUGH MONDAY/... A FRONTAL SYSTEM WILL SWEEP ACROSS THE REGION THIS EVENING AND OVERNIGHT BRINGING WIDESPREAD MVFR/IFR ALONG WITH THE THREAT FOR ISOLATED SEVERE WIND GUSTS WITH A LINE OF THUNDERSTORMS THAT WILL TRAVERSE THE REGION THROUGH 01Z. FROM EARLIER... AFTER A BREAK IN PCPN THROUGH THE DAY...STEADIER/HEAVIER RAIN SHOWERS...AND THE POSSIBILITY OF A FEW RUMBLES OF THUNDER WILL ARRIVE LATER THIS AFTERNOON AS A STRONGER STORM TRACKS NORTHEAST FROM THE OHIO VALLEY TOWARD THE EASTERN GREAT LAKES. ANOTHER CONCERN IS A LOW LEVEL JET TRACKING ACROSS THE REGION LATE THIS AFTERNOON AND EARLY EVE. EXPECT LLWS WITH WINDS ALOFT OF 60 TO 70 KTS AROUND 2KFT. THIS WIND SHEAR SHOULD BEGIN PERSIST THROUGH 00Z TO 03Z THURSDAY AS THE JET EXITS THE REGION. EXPECT CONDITIONS TO SLOWLY IMPROVE BETWEEN 03Z TO 09Z FROM THE SOUTH TO THE NORTH. IFR SHOULD IMPROVE TO MVFR BETWEEN 00Z TO 06Z AND FROM MVFR TO VFR BETWEEN 09Z TO 12Z THURSDAY. OUTLOOK... THU...WINDY. PM SHSN/REDUCED VSBYS POSS...MAINLY W MTNS. FRI...WINDY...ESP EAST. AM SHSN/REDUCED VSBY POSS W MTNS. SAT-SUN...NO SIG WX EXPECTED. MON...RAIN SHOWERS TURNING TO SNOW SHOWERS. LOW CIGS/VSBYS LIKELY. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM EST THIS EVENING FOR PAZ056>059- 063>066. && SYNOPSIS...GARTNER/STEINBUGL NEAR TERM...DEVOIR/GARTNER/STEINBUGL SHORT TERM...STEINBUGL LONG TERM...RXR/STEINBUGL AVIATION...LA CORTE/GARTNER
Hazardous weather outlook, Feb 24, 3:21 PM EST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 321 PM EST WED FEB 24 2016 PAZ019-026>028-035>037-041-042-045-046-049>053-252030- SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 321 PM EST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. LOCALIZED MINOR FLOODING IN AREAS OF POOR DRAINAGE AND STRONG TO POTENTIALLY DAMAGING WIND GUSTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010>012-017-018-024-025-033-034-252030- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD- 321 PM EST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALIZED MINOR FLOODING IN AREAS OF POOR DRAINAGE ARE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ064>066-252030- ADAMS-YORK-LANCASTER- 321 PM EST WED FEB 24 2016 ...TORNADO WATCH 28 IN EFFECT UNTIL 11 PM EST THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ056>059-063-252030- PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- 321 PM EST WED FEB 24 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. LOCALIZED MINOR FLOODING IN AREAS OF POOR DRAINAGE AND STRONG TO POTENTIALLY DAMAGING WIND GUSTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 24, 4:59 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
459 PM EST WED FEB 24 2016
PAZ036-242230-
FRANKLIN PA-
459 PM EST WED FEB 24 2016
...THIS IS A SPECIAL WEATHER STATEMENT FOR FRANKLIN COUNTY UNTIL 530
PM EST...
AT 458 PM EST...DOPPLER RADAR INDICATED A THUNDERSTORM WITH STRONG
WIND GUSTS NEAR ST. THOMAS...MOVING NORTHEAST AT 60 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THIS SHOWER WILL BE NEAR...
UPPER STRASBURG...CHAMBERSBURG AND SCOTLAND AROUND 510 PM EST.
OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE UPTON...WILLIAMSON...
ORRSTOWN...STATE LINE AND WHITETAIL SKI AREA.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 187 TO 193.
INTERSTATE 81 FROM MILE MARKERS 0 TO 25.
LAT...LON 3972 7810 3983 7800 4000 7792 4006 7786
4017 7779 4002 7751 3997 7745 3995 7747
3991 7747 3972 7768
TIME...MOT...LOC 2158Z 217DEG 52KT 3988 7782
RXRSpecial weather statement, Feb 24, 5:18 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
518 PM EST WED FEB 24 2016
PAZ026>028-036-056-063-064-242245-
MIFFLIN PA-CUMBERLAND PA-JUNIATA PA-HUNTINGDON PA-ADAMS PA-
FRANKLIN PA-PERRY PA-
518 PM EST WED FEB 24 2016
...SPECIAL WEATHER STATEMENT...
AT 517 PM EST...DOPPLER RADAR INDICATED GUSTY THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR BLACKLOG TO NEAR SHIPPENSBURG TO
BOONSBORO...AND MOVING NORTHEAST AT 50 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
BLACKLOG...SHIPPENSBURG AND EAST RUTHERFORD AROUND 520 PM EST.
WALNUT BOTTOM...STRODES MILLS AND HONEY GROVE AROUND 525 PM EST.
NEWVILLE...WALNUT AND BLOSERVILLE AROUND 530 PM EST.
PLAINFIELD...LEWISTOWN AND HIGHLAND PARK AROUND 535 PM EST.
CARLISLE SPRINGS...SCHLUSSER AND ALFARATA AROUND 540 PM EST.
SHERMANSDALE...MCALISTERVILLE AND LAKE HERITAGE AROUND 545 PM EST.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE HUNTERSTOWN...EAST
SALEM...YORK SPRINGS...IDAVILLE AND LONGFELLOW.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 196 TO 231.
INTERSTATE 81 FROM MILE MARKERS 15 TO 54.
LAT...LON 3972 7769 4000 7763 4045 7788 4085 7737
4085 7736 4070 7735 4068 7725 4015 7703
4007 7713 4001 7701 3994 7697 3989 7698
3985 7696 3983 7700 3972 7700
TIME...MOT...LOC 2217Z 228DEG 53KT 4040 7773 4007 7755 3950 7767
RXRSpecial weather statement, Feb 24, 5:24 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
524 PM EST WED FEB 24 2016
PAZ066-242330-
LANCASTER PA-
524 PM EST WED FEB 24 2016
...A STRONG THUNDERSTORM WILL AFFECT LANCASTER COUNTY UNTIL 630 PM
EST...
AT 523 PM EST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
GLEN ROY...MOVING NORTHEAST AT 55 MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN LANCASTER
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...KIRKWOOD...WHITE
HORSE...BOWMANSVILLE...GOODVILLE AND CHRISTIANA.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 286 TO 295.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3980 7615 4028 7609 4014 7587 4011 7594
4004 7593 3996 7599 3987 7599 3988 7600
3976 7606 3976 7608 3973 7610
TIME...MOT...LOC 2223Z 240DEG 49KT 3975 7601
MARTINThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 2:38 PM EST | Flash Flood Watch | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more | 6 hr |
| Feb 24, 4:54 PM EST | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Franklin, Fulton, Huntingdon and 9 more | 3 hr |
| Feb 24, 4:59 PM EST | Special Weather Statement | CTP | Franklin | 31 min |
| Feb 24, 5:18 PM EST | Special Weather Statement | CTP | Adams, Cumberland, Juniata, Mifflin, Perry | 27 min |
| Feb 24, 5:24 PM EST | Special Weather Statement | CTP | Lancaster | 66 min |
| Feb 24, 6:03 PM EST | Areal Flood Advisory | CTP | Centre, Clinton, Columbia, Lycoming, Montour, Northumberland and 5 more | 3 hr |
| Feb 24, 6:10 PM EST | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, York | 80 min |
| Feb 24, 6:12 PM EST | Special Weather Statement | CTP | Lycoming, Montour, Northumberland, Union | 33 min |
| Feb 24, 6:44 PM EST | Special Weather Statement | CTP | Columbia, Schuylkill, Sullivan | 31 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.